<< Previous Issue Communications of the Korean Mathematical Society (Vol. 32, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 789—1097
Unit groups of quotient rings of integers in some cubic fields
Ajchara Harnchoowong, Pitchayatak Ponrod
MSC numbers : Primary 11R16
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 789—803
The hull number of powers of cycles
Hasan Al-Ezeh, Manal Ghanem, Jameel Rwalah
MSC numbers : 05C12, 05C38
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 805—810
On commutativity of nilpotent elements at zero
Abdullah M. Abdul-Jabbar, Chenar Abdul Kareem Ahmed, Tai Keun Kwak, Yang Lee
MSC numbers : 16U80, 16N40
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 811—826
On a Lie ring of generalized inner derivations
Ne\c{s}et Aydin, Selin T\"{u}rkmen
MSC numbers : Primary 16N60; Secondary 16U80, 16W25
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 827—833
On some formulas for the generalized Appell type functions
Praveen Agarwal, Shilpi Jain, Mumtaz Ahmad Khan, Kottakkaran Sooppy Nisar
MSC numbers : Primary 42C05; Secondary 33C45
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 835—850
Exponential stability of a class of nonlinear difference equations in Banach spaces
Nguyen Sinh Bay, Le Van Hien, Hieu Trinh
MSC numbers : 39A30, 39B82, 93D20
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 851—864
New series identities for $\frac{1}{\Pi}$
Mohammed M. Awad, Asmaa O. Mohammed, Medhat A. Rakha, Arjun K. Rathie
MSC numbers : 33C05, 33C20, 33C70
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 865—874
Applications on the Bessel-Struve-type Fock space
Fethi Soltani
MSC numbers : 30H20, 32A15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 875—883
Certain new WP-Bailey pairs and basic hypergeometric series identities
S. Ahmad Ali, Sayyad Nadeem Hasan Rizvi
MSC numbers : 33D15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 885—898
Fixed points of BSC-sequences
Parviz Sadat Hosseini, Bahmann Yousefi
MSC numbers : 47A65, 47A99
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 899—908
On the generalized modified $k$-Bessel functions of the first kind
Kottakkaran Sooppy Nisar
MSC numbers : 33C20, 33B15, 33C05, 33C10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 909—914
A new type of the additive functional equations on intuitionistic fuzzy normed spaces
Mohan Arunkumar, Abasalt Bodaghi, Thirumal Namachivayam, Elumalai Sathya
MSC numbers : Primary 39B52, 32B72, 32B82
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 915—932
Generalized bi-quasi-variational-like inequalities on non-compact sets
Yeol Je Cho, Mohammad S. R. Chowdhury, Je Ai Ha
MSC numbers : 49J30, 47H10, 47H17, 49M05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 933—957
Some results on uniqueness of meromorphic solutions of difference equations
Zong Sheng Gao, Xiao Ming Wang
MSC numbers : 30D35, 34M05, 39A10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 959—970
Inclusion properties regarding classes of meromorphic p-valent functions, involving the operator $J_{p,\lambda}^n$
Petric\u a Dicu, Alina Totoi
MSC numbers : 30C45
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 971—977
Evaluation of a new class of double definite integrals
S\'ebastien Gaboury, Arjun Kumar Rathie
MSC numbers : Primary 33C20, 33C10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 979—990
The geometry of ${\mathcal L}_s(^3l_{\infty}^2)$
Sung Guen Kim
MSC numbers : Primary 46A22
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 991—997
A family of series and integrals involving Whittaker, Bessel functions, and their products derivable from the representation of the group $SO(2,1)$
Junesang Choi, I. A. Shilin
MSC numbers : Primary 33C10, 33C80; Secondary 33B15, 33C05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 999—1008
Some results of the new iterative scheme in hyperbolic space
Met\.{i}n Ba\c{s}arir, Aynur \c{S}ah\.{i}n
MSC numbers : Primary 47H09, 47H10, 49M05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1009—1024
Uniqueness of solutions for the boundary value problem of certain nonlinear elliptic operators via $p$-harmonic boundary
Yong Hah Lee
MSC numbers : 58J05, 31B05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1025—1031
Certain curvature conditions in Kenmotsu manifolds with respect to the semi-symmetric metric connection
Abdul Haseeb, Rajendra Prasad
MSC numbers : Primary 53C05, 53D15, 53C25
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1033—1045
Generic lightlike submanifolds of an indefinite Kaehler manifold with a non-metric $\phi$-symmetric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1047—1065
The laws of the iterated logarithm for the tent map
Jongsig Bae, Changha Hwang, Doobae Jun
MSC numbers : Primary 60F17; Secondary 37A50
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1067—1076
Novel decision making method based on domination in $m$-polar fuzzy graphs
Muhammad Akram, Neha Waseem
MSC numbers : 03E72, 68R10, 68R05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1077—1097

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd